# SDR USAASB01281

- Difficulty date: October 3, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N428US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24550
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - MAINTENANCE FOUND THE EXTERIOR EMERGENCY LIGHT AT R2 DOOR AND THE INTERIOR EMERGENCY LIGHT AT L2 DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
